Quantcast

Living with Polyneuropathy CIDP, GBS, & CMT

Back Pain

A month after starting steroids my back started cramping up on me. Ever since it's hard for me to stand for any length of time. I have since cut down on my dose to 20mg a day. I still have a moon face and hump on my neck i'm hoping after I get off them these will go away. It's the walking that concerns me most as it's difficult to do everyday task. My vision is also effected as I do have blurred vision more so since I have CIDP. It all started in March 2015 with GB and a month later relapsed then a month after that I was told I had CIDP treated with IVIG then high dose of steroids and Imuran. Would love to hear from anyone with info on back pain or just saying hello. Thanks

ladyr

Steroids made my entire body hurt as if I'd be hit by a truck. I told my neuro I'll never take them again it was so awful and the taper wasn't fun so make sure you go as slowly as possible when you do get off of them. I'm sorry you're having such a hard time! best of luck to you



Kelly said:

Steroids made my entire body hurt as if I'd be hit by a truck. I told my neuro I'll never take them again it was so awful and the taper wasn't fun so make sure you go as slowly as possible when you do get off of them. I'm sorry you're having such a hard time! best of luck to you

I don't think I want to take steroids again as I have had such a bad experience with them. I'm hoping this pain goes away after I get off them. I see the Doctor again in the beginning of September and she said if all is well I can get off them. I still have a lot of strength so i'm thinking all is good. Thank you for your reply : )

ladyr

Dear ladyr,

My back pain is all sensory, not motor. I have ants crawling up and down my back that is on fire. So, I don't think that helps you any. I hope by now, you have your back pain resolved.

JanD